# SDR AALA20030937

- Difficulty date: September 2, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT WERE INOPERATIVE AT ROW 28.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
